# SDR VNAA2015090100001

- Difficulty date: September 1, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 27,806 hours, 27,866 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 12681
- Condition: Failed
- Location: Cowl Anti-Ice Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RT COWL ANTI-ICE CAUTION MESSAGE IN FLIGHT WITH ANTI-ICE SELECTED OFF. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R RT COWL ANTI-ICE PRESSURE SWITCH AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
